# SDR FDKA2008120200304

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,367 hours, 10,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20191A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6189 JFK-RIC.  ROW 12 LT EMERGENCY EXIT SIGN INOP.  MX REMOVED AND REPLACED NR 3 BATTERY CHARGER, OPS CHECK GOOD.
